Sunday, June 06, 2010
I know it is normal to have a recovery graph which does not go up constantly and today was one of those days I felt I back-slid....didn't move around much and slept a lot. Forgot to take pain medicine for 12 hours and am still waiting for 2 pills to take effect (about an hour ago and am starting to feel less pain). I am cooking some noodles for dinner and plan to do my PT exercises after dinner... but not too close to bedtime like I did a couple of days ago (I was up almost all night long with cramps, etc).
I had some added stress today as I realized (after the pharmacy closed) that Target didn't give me my refill of Coumadin (blood thinner) and so I only had one pill left last night and was supposed to take 2. I got so worried about it (it is to prevent blood clots after the knee replacement surgery) I called the on-call doctor after Target told me they didn't have a prescription for the Coumadin. He called it in right away and I found someone to pick it up this afternoon. My INR is supposed to be 2-3 but has been running about 1.2 to 1.3 so when I wasn't able to get my full dose last night I got upset about that. Tomorrow morning I will be getting a new INR level drawn and hopefully this will go up this time. I will also have my first homebound PT session (1st one was actually eval). I am already tired of not being able to drive but realize I am not ready to do so yet. My hubby is upset that I won't drive him around and I think he really doesn't understand the pain and recovery I am going through right now. He has been pouting a lot about my behavior as he is used to getting his own way most of the time. I have to stay focused on my getting better but also am trying to not aggravate him and this is becoming a difficult balancing act. I have learned not to argue about things that don't matter and if he says something wrong I have to bite my tongue and just let it pass. As a former teacher and critic I find this difficult but will have to just pretend to agree in order to "keep the peace." This too shall pass.